# SDR 2008UALA04211

- Difficulty date: August 9, 2008
- Submitted: September 4, 2008
- Operation: Air carrier
- Aircraft: N531UA
- Make and model: Boeing 757222
- Aircraft serial: 25042
- Aircraft time: 57,672 hours, 21,402 cycles
- Engine: Pwa PW2037
- System (JASC): 2611 · Smoke Detection
- Part: Panel
- Part number: 233N610315
- Condition: Faulty
- Location: Fire Detection
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE NR 2 SQUIB DOES NOT TEST PROPERLY.  SHORT IN SQUIB TEST PANEL.  REPLACED SQUIB TEST PANEL, OPS CHECKED OK.
